Citation: Ö. "Intolerable After Effects: An Experience with Ecstasy (exp6103)". Erowid.org. Apr 8, 2001. erowid.org/exp/6103
||(pill / tablet)
When i first started to take E it was an exciting new thing to do, as it still is, but now days i can't get over the E-bub (the depression that usually wallows for 1-2 days)
It sticks with me, and it drives me crazy. I have tried to take my mind off of it, but i have noticed the drastic change in me, and so has everyone else-im just a walking sack of tears! I don't wanna stop the thing that makes me happy-but now i am wondering if it really does make me happy!! I'll have a really good night the one time, and the next day, i'll be fine, but then that night i go out, i get depressed, and i wanna get away from people, so i leave the party, and then all i wanna do is hide away!!
I am confused about everything, even death, and that is my worst fear!! I cry everyday - i feel like i'm living in a cartoon, i still can't come to terms that this fucked up person, who can't control her moods, or when or when not to cry is ME!! Some days i get so confused, and so stressed, for no reason, i just start to scream, and pull on my hair!! I scares me that my childlike dreams have done an extreme U-turn!! All i want to know is: am i just naturally screwy, or is this something that happens because of Ecstasy!!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.